Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am using topirol 50 mg once at night since 2 months changed from levipil 500 mg .i am getting severe dizziness I can not sit and stand properly with that. I can not do my work properly. When I turn my head to left or right I am getting dizziness high I felt some kind of sensation from my neck. Please give me suggestion.

2 Doctors Answered
Get vitamin b12 tested.
Hi dear it's due to side effects A homoeopathic constitutional treatment will give you best results naturally You can easily take an online consultation for further treatment guidance
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.